Can i take advil with maxalt

Common Questions and Answers about Can i take advil with maxalt

advair

I have been seeing a neuro for about 6 yrs, and have had all the test, CT's, MRI's and have been on about every preventative known with out success. So, now i just take the low dose Maxalt 5mg and daily advil. I have tried Pamelor, and elavil for preventative in the begining, because i have not always had migraines. its been about 7 yrs now, before that i just had headaches.
Is there any serious risk in using Advil 3 times per week (average) for headaches? I usually take two of the 200 mg tablets. I use this dosage only once per day when the headaches occur. I've had experienced these headaches for the past 2.5- 3 months since getting off of Lexapro. My Dr.
Thank you for your response. I don't smoke and I haven't had any alcohol since April 2007. I didn't had a history of headaces until I got on and the got off of Lexapro. I was on Lexapro for three years. The headaches started the week I got on Lexapro. They became less frequent during the 3 years I was on Lexapro, but were always intense when they occurred. The headaches (among other side effects) were the reason I got off of Lexapro.
it works really fast i just cant spray anything up my nose! haha one time was all i could handle. i take maxalt. for me it works the fastest. your dr. will probably give you several diff. kinds of samples and have you see which works best on you.
Like Christydrake's son, I take topomax for migraine prevention, which for me wipes out a pretty high percentage of mine. What breaks through that, I treat on the spot with Maxalt-MLT. (I like the rapid dissolve tablets, but they're not so great for people with sensitivities to artificial sweeteners, which can be a migraine trigger for some.
He is sensitive to light and sound and heat. and often vomits during a migraine. His headaches usually start in the afternoon and we can usually get them to go away by the next morning. We have tried Cyproheptadine, Depakote, Imitrex nasal spray. On 11/6 he was started on Topomax 25 mg at bedtime. He has also treid Maxalt to no avail. However, he got a migraine on November 29th and it has not gone away. He was hopitalized and his topomax was increased to twice a day.
I have taken these meds since 2003 with no trouble so I am sure it isn't the meds I currently take. I take supplements too, Vitamind D3 5,000 units cholecalciferol (I was deplete), Magnesium and Omega 3-6-9. So Thursday rolled around and I had not eaten anything (other than coffee, water and diet Dr. Pepper) since Tuesday.
But once the Fioricet clears out, even Advil can help (at least for me!). By the second month, I felt like a new person. I went to some women's AA meetings for support (quiet and listened), and that got me through those early times. You are on the right path--you will feel so much better once that horrible med is out of your system. You will become yourself again and feel real feelings--and that is GOOD!! Just don't ever try that "one pill" again. Not worth it!
I was told I could take my migraine meds for migraines, so I assume Tylenol is fine. I take Maxalt when I get a migraine. The doctor also prescribed a generic advil type med. Of course, I'm just another patient, not a doctor....
Sensitivity to bananas (sometimes can eat, sometimes make me gag). I don't eat any fruits, because I don't like them. I can have chocolate with no problems, but things with sugary creams, marshmallows or excessive visible sugar makes me sick. I can eat chicken, vegetables, and most carbs with no problem, both simple and complex carbs. I am pretty much a carboholic. I am 14, and I am not overweight. I am not extremely active, but I do get 45 minutes of exercise 5 days a week in P.E.
Second dose did absolutely nothing and I was sobbing for hours. That's when I took the other triptan and waited. Then an advil. I try not to take advil. The last neurologist before my current one (he was the meanest rudest man I have ever met) made me feel like a drug addict for taking advil and told me my headaches were all my fault because I took advil.
The Dr increased the Sinequan. And prescribed Maxalt as needed for migraines. I can start taking OTC meds again but with Tylenol & Advil, no more than 6 per day. And Im not to ever take any narcotics...ever. He said to tell all future docs. On a side note...he is sending me to a gastrial-something...lets just say a tummy Dr for my chronic diarrhea.
Even a simple walk will increase the involuntary head jerking/tic I have developed with this injury. I wish I could exercise, I'm a runner and I run 36 miles a week. I also race in a few triathlons here and there when I have the time.
usually wake up with no pain..by end of first cup of coffee i can start to feel it starting in my neck..progresses to my shoulders, than up my neck to me head, no farther than the crown of my head, than travels up my neck to cheekbones, eyes, jaw area and ears. by mid-day (12 or so) its has reached all areas and than the pain just intensifies, by dinner time im usually in pain. like i said some days are better than others. some days pain is intense and others just moderate.
Be careful with codeine if you have TMJ (sometimes called lock-jaw) as it can make the TMJ worse.
I am not a doctor but have real concern about Imitrex especially in peds patients. Dr G, I haven't looked it up but can you take Imitrex and Maxalt together?
you might see if they can put you on a medication in case you have a headache while on the topamax.
Fluctuating hormone levels can do crazy things, but usually things like Advil/Motrin/Midol will work for me. Funny, I never have symptoms around af time, I only have symptoms when ovulating.
I do have to watch for rebound headaches but I can always fix them with Advil or Naproxen.
Still no relief! Finally, I took my Maxalt and low and behold the pain started to ease. I fell asleep thinking "Yes! Finally, the pain will be gone". I woke up from my nap and I'll be damned if my neck isn't just as stiff as before and my head is pounding. WTF! Is this a reaction to the Celexa?? How much longer will it take before the side effects go away?
I have been having recent joint pain, changes in body temperatures, weight loss, and my hair is falling out easily. I have taken myself off of the Maxalt that the doctor had me on because i read you can not take it everyday and it causes rebound headaches.
There is a lot of evidence showing that OTC meds can worsen migraine with rebound effects. I used to take a lot of OTC like Tylenol and Advil to kill the pain. None of these gave me complete relief, and often made my headache worse. I was amazed when Sumatriptan came out in the 90's, as this is the only medication that really works for me. I take it in the form of Imitrex and Maxalt. I wish you and your son the best.
I do take maxalt as an abortive. It works some of the time. Sorry for what you are going through...I hope you find relief.
Have u been diagnosed with migraines? Sounds as if u need to try a few prescription migraine medications. I take Maxalt Mlt for my most severe headaches.
If i bounce around i get a headache it's only ever been in the back of my head and when it gets bad like if i dont take some type of tylenol or Advil right away it gets bad. I can always hear my heartbeat throbing in my head if i look down there's more pressure and hurts extremely bad I was in the hospital so much from 17-20 they gave me a cat scan i believe it was i guess it came out fine .
I am by no means a doctor, just a headache patient. I am getting very good relief from opiates right now. While I don't like that I have to take these I would rather have some function than be in bed all of the time. So sorry that you are going through this....
However, dehydration, hypoglycemia can common cause syncope. Other serious disease associated with headache that I need to mention are 1) basilar migraine 2) brainstem disease 3) brain aneurysm 4) pseudotumor cerebri 5) other disease processes that increase intracranial pressure. It is best to have a neurologist to do a thorough evaluation and see if neuroimagings are indicated (e.g. MRI brain, MRA). Good luck. Thanks for using MedHelp forum.
Several months ago I went back to college and that is when I really noticed that I couldn't concentrate and had trouble remembering. Sometimes it would take me a minute to think up the name of a simple noun. I also noticed that the pain in my head increased when I would have to sit-up straight and still for long periods. The only thing I've found that lessens the pain is eating alot and jogging several miles a day, basically keeping my body in a high energy state.
At this time I was on Pravastatin for Cholesterol, I have been on this for about 2 years. I have been on Zoloft 100 mg for 15 yrs. I thought it was nothing didn't take anything thought it would go away, WRONG!. I have had migraines for probably 20 years. This is not a migraine. I have taken Tylenol, didn't work, took Advil, didn't work, took Ibuprofin, didn't work, so I went to the doctor. She ordered a cat scan put me on fioricet, didn't work, cat scan clean. Saw Neurologist. MRI done. Clean.
well i am 3 days clean at this point and i do have contacts! But i am leaving them alone, the same with the pills. I gotta beat this crap. I have been on 30-50 10mg tabs a day. I am taking a prescription diahreah (idk how to spell that) med..and taking a multivitamin, and potassium pills (otc). I have the cravings more than physical wds right now. It's terribly hard not to buy something just to help right now this minute but Im not...and wont. We will do this together..all of us.
MedHelp Health Answers